MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SITE P-LCK 2.9X 15.5; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SITE P-LCK 2.9X 15.5; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SITE P-LCK 2.9X 15.5
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a labral repair surgery when removing the implant from the packaging, the tip of the anchor did not hold and the anchor could not be inserted.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 09-jun-2025 according to the information from the hospital, the surgeon tried to insert the anchor, but it was not possible.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1923bc-1, suture anchor, biocomposite pushlock® 2.9 x 15.5 mm, batch number 15276388, was received for investigation.Visual inspection noted that only the driver was returned for evaluation.The implant and eyelet were detached.Functional testing could not be performed due to the damage to the device.The most likely cause is misaligned insertion or prying/leveraging the device during use.Complaint allegation is confirmed.The allegation of an out-of-box failure cannot be substantiated, as the device was used prior to return and was not received in a complete condition for thorough investigation.

Brand Name
BIO-COMP SITE P-LCK 2.9X 15.5
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22310628
Report Number1220246-2025-02637
Device Sequence Number8655352
Product Code MAI
UDI-Device Identifier00888867023024
UDI-Public(01)00888867023024(11)240620(17)280531(10)15276388
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SITE P-LCK 2.9X 15.5
Device Catalogue NumberAR-1923BC-1
Device Lot Number15276388
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown